Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KC31's Blog

  • entries
    173
  • comments
    132
  • views
    41559

Day 105 - Is this a new side effect? HELP!

KC31

159 views

For the past 4 days I have had the worst stomach pains ever....I have been ignoring it and just not eating like I normally do but today was extremely bad....I'm wondering if this is a new side effect ???

Does anyone have any kinds of stomach issues on Accutane??

It feels like my stomach can't hold any food..example: I drink water and then take a bite of pizza and I feel like I'm totally FULL...then I get a BAD Burning sensation in my stomach all the way up my mouth...I don't want to call my derm and ask just in case this is a seperate issue...

ANY FEEDBACK would be Greatly appricated

Nose bleeds are also pretty bad....good news is joint pain is at minimun....

My hair is also looking really brittle....REALLY DRY and it has been falling out more then normal...

HELP PLEASE! Especially with my hair....



3 Comments


Recommended Comments

I've had the same thing for like a month.. and i cant eat any breakfasts cause i always feel so sick in the morning.

Share this comment


Link to comment

I can't help with stomach problems, but maybe try taking prenatal vitamins for your hair? They're supposed to be good for your hair/skin/nails.

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×